# SDR 2013FA0000460

- Difficulty date: May 21, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N5832N
- Make and model: Gulstm 114
- Aircraft serial: 14381
- Engine: Lyc TIO540*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 432912
- Condition: Worn
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING, SEAT SUDDENLY SLID TO ITS FULL AFT POSITION, WAS NOT ABLE TO REACH CONTROLS.   LT WING TIP DAMAGED ON THE UNDERSIDE FROM SCRAPING RUNWAY.
